# SDR AALA20100728DFW04

- Difficulty date: July 27, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 36,067 hours, 4,866 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 26C ESCAPE PATH LIGHT HAS 1 LAMP INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR SEAT 26C ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
